# SDR R61A2020050500491

- Difficulty date: April 24, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 7,182 hours, 4,645 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 17116240409
- Part serial: 0000965382
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR A HEAVY MAINTENANCE CHECK, LT WINGTIP FRONT SPAR CRACKED. REPLACED WINGTIP IAW AMM 57-30-00-400-801-A AND T/C 170EO-57-30-0000_1. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
